On a system of second-order multi-point boundary value problems on time scales
No Thumbnail Available
Date
2021
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Tbilisi Centre Math Sci
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
This paper is concerned with the existence and nonexistence of positive solutions for a system of nonlinear second order dynamic equations with multi-point boundary conditions on time scales.
Description
Keywords
positive solutions, fixed point theorems, dynamic system, time scales
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Volume
14
Issue
2
Start Page
193
End Page
205